MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68-330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "breast infection".This record is for left side.The device remains implanted.
 
Additional Manufacturer Narrative
Further investigation results: with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.A review of the device history record has been completed.No deviations or non-conformances noted.The event of breast infection (unknown onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast infection (unknown onset).

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50279407
Report Number9617229-2026-15514
Device Sequence Number18659055
Product Code FWM
UDI-Device Identifier10888628000223
UDI-Public(01)10888628000223(17)170227
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2017
Device Catalogue Number68-330
Device Lot Number2439773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight100 LB
Patient RaceWhite